Global AD

Collapse

Announcement

Collapse
No announcement yet.

Mirvaso user experience

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts
    nat007
    Senior Member

  • nat007
    replied
    Originally posted by billyraybar View Post
    Advice: Do not use the word 'rebound' willy-nilly. In the weak sense of the word everyone will experience a rebound effect using mirvaso because the redness will return after the medication wears off. And if it seems that the post Mirvaso redness is worsened -- bear in mind it is not necessarily due to the medication. It could be coincidence. Heck, the redness might not be really worse, it might be your mind playing tricks on you. For a better look at the fda info. Check out http://www.accessdata.fda.gov/drugsa.../204708lbl.pdf
    (Don't let you kid take a sip of this sttuff-- yikes!)

    Also as far as I can tell, Mirvaso does not cause the freakishly ashen or ghostly pale skin that some folks are reporting. I dabbed some of it on my uber-tanned (yet red free) arm and a rosacea free area of my face and observed zero change in color.
    No no, I think you didn't get it fully; rebound is not used for the return of redness as it was de facto. It means a strong INCREASE of redness and flushing, way worse than before using the stuff. It has to do with artificially constricting the blood vessels and when the cause of that is gone, the blood vessels tend to in proportionally expand. This is what people are experiencing and please don't make them feel as if it's psychosomatic, or self inflicted by expecting it for that matter, that is a wild assumption and an untrue one in most cases I think. Compare it with having a red flushed face, then stepping into a very cold place with a fan on your face, the face calms down, and then stepping out of that cold area and back in normal warmer temperatures; the fact most flushers will get a lot more red and flushed than, then before they entered the cold place is not psychological but a normal physical reaction.
    Coincidence? Ha, I can tell you haven;'t used the Mirvaso yet or never had severe flushing perhaps? Its rarely due to a coincidence.

    Leave a comment:

  • Mirvaso2013
    This user has been banned from this forum

  • Mirvaso2013
    replied
    Originally posted by red11 View Post
    I wasn't having a go at you, it's just I have been watching the progress of this for about 8 years now since it was first mentioned and I having been so looking forward to trying this out,I'm praying it will work. so I can try and live my life properly even if I can only use it a few times a week.
    I am with you there 100% .

    Leave a comment:

  • red11
    Senior Member

  • red11
    replied
    Originally posted by Mirvaso2013 View Post
    Its all good mate .

    At the end of the day we are all here to give our opinions and we are not all going to agree with each other .

    Mirvaso was the first name that came to me when I joined the Forum .
    I wasn't having a go at you, it's just I have been watching the progress of this for about 8 years now since it was first mentioned and I having been so looking forward to trying this out, I'm praying it will work so I can try and live my life properly even if I can only use it a few times a week.

    Leave a comment:

  • Mirvaso2013
    This user has been banned from this forum

  • Mirvaso2013
    replied
    Originally posted by red11 View Post
    No offence intended mirvaso2013 but you seem to be criticising this stuff the most and you have not even tried it, and why have you named yourself after it?
    Its all good mate .

    At the end of the day we are all here to give our opinions and we are not all going to agree with each other .

    Mirvaso was the first name that came to me when I joined the Forum .

    Leave a comment:

  • red11
    Senior Member

  • red11
    replied
    Originally posted by Mirvaso2013 View Post
    Im 100% with you on this one
    No offence intended mirvaso2013 but you seem to be criticising this stuff the most and you have not even tried it, and why have you named yourself after it?

    Leave a comment:

  • red11
    Senior Member

  • red11
    replied
    Originally posted by billyraybar View Post
    Advice: Do not use the word 'rebound' willy-nilly. In the weak sense of the word everyone will experience a rebound effect using mirvaso because the redness will return after the medication wears off. And if it seems that the post Mirvaso redness is worsened -- bear in mind it is not necessarily due to the medication. It could be coincidence. Heck, the redness might not be really worse, it might be your mind playing tricks on you. For a better look at the fda info. Check out http://www.accessdata.fda.gov/drugsa.../204708lbl.pdf
    (Don't let you kid take a sip of this sttuff-- yikes!)

    Also as far as I can tell, Mirvaso does not cause the freakishly ashen or ghostly pale skin that some folks are reporting. I dabbed some of it on my uber-tanned (yet red free) arm and a rosacea free area of my face and observed zero change in color.
    I agree with you. If everyone keeps criticising it it won't be released in the uk, I would like to make my own mind up on this one.

    Leave a comment:

  • Mirvaso2013
    This user has been banned from this forum

  • Mirvaso2013
    replied
    Originally posted by anon24 View Post
    Come back when you've used it on your face for 2 weeks.
    Im 100% with you on this one

    Leave a comment:


  • anon24
    replied
    ↑ LOL at this guy

    Come back when you've used it on your face for 2 weeks.

    Leave a comment:

  • billyraybar
    Junior Member

  • billyraybar
    replied
    Rebound confusion

    Advice: Do not use the word 'rebound' willy-nilly. In the weak sense of the word everyone will experience a rebound effect using mirvaso because the redness will return after the medication wears off. And if it seems that the post Mirvaso redness is worsened -- bear in mind it is not necessarily due to the medication. It could be coincidence. Heck, the redness might not be really worse, it might be your mind playing tricks on you. For a better look at the fda info. Check out http://www.accessdata.fda.gov/drugsa.../204708lbl.pdf
    (Don't let you kid take a sip of this sttuff-- yikes!)

    Also as far as I can tell, Mirvaso does not cause the freakishly ashen or ghostly pale skin that some folks are reporting. I dabbed some of it on my uber-tanned (yet red free) arm and a rosacea free area of my face and observed zero change in color.

    Leave a comment:

  • hihohi88
    Senior Member

  • hihohi88
    replied
    Originally posted by anon24 View Post
    About 48 hours since I've last applied Mirvaso. I have flushed once, as my skin readjusted, which lasted for about 15 minutes. And I'm not a flusher. The redness is back, and it's back worse than it was. I'll be anxious to see if it reduces to back where my baseline was.
    It's really stressful and scary, lot of people have rebound flushing..

    Well, oracea was released in Germany, England, Italy and other european countries but not in France. It is for each european country to decide wether they accept or not a new med. The decision is not taken at the europan level. So, if Poland, France... do not want Mirvaso, it won't be released in these countries.
    You are not really optimistic ! Imagine if Mirvaso will never come in France, or PL..

    Leave a comment:


  • anon24
    replied
    About 48 hours since I've last applied Mirvaso. I have flushed once, as my skin readjusted, which lasted for about 15 minutes. And I'm not a flusher. The redness is back, and it's back worse than it was. I'll be anxious to see if it reduces to back where my baseline was.

    Leave a comment:

  • Souris24
    Senior Member

  • Souris24
    replied
    Originally posted by maskielli View Post
    Theres no IF it gets to Poland. If its released at all in EU it will be in Poland. Stop stressing
    Well, oracea was released in Germany, England, Italy and other european countries but not in France. It is for each european country to decide wether they accept or not a new med. The decision is not taken at the europan level. So, if Poland, France... do not want Mirvaso, it won't be released in these countries.

    Leave a comment:

  • Mirvaso2013
    This user has been banned from this forum

  • Mirvaso2013
    replied
    Originally posted by maskielli View Post
    its not officially stated for flushers but some people who have used it like nat07 (she used brimonidine) and others who have tried mirvaso itself have said it was very hard for them to flush once they applied it. However the rebound that may be worse for flushers than non-flushers.
    This is why nat007 [FLUSHER] is experimenting with the 0.1 strength brimonidine .

    So if that causes rebound flushing .

    Well Brimonidine will never work for us FLUSHERS

    Leave a comment:

  • maskielli
    Member

  • maskielli
    replied
    Originally posted by Gifted92 View Post
    okay thanks for reply, I wasted 4k $ for IPLs - without results. I will try it immediately when/IF it comes to Poland
    You really need to get over your whole Poland-inferiority complex, it just sounds ridiculous that your complaining about it. Theres no IF it gets to Poland. If its released at all in EU it will be in Poland. Stop stressing

    Leave a comment:

  • Gifted92
    Junior Member

  • Gifted92
    replied
    okay thanks for reply, I wasted 4k $ for IPLs - without results. I will try it immediately when/IF it comes to Poland

    Leave a comment:

Working...
X